On some functions concerning fuzzy PG-closed sets

Miguel Caldas Cueva, Govindappa B. Navalagi, Ratnesh K. Saraf

Resumen


In this paper we consider new weak and strong forms of fuzzy preirresoluteness and fuzzy pre-closureness via the concept of fuzzy pg-closed sets which we call ap-Fp-irresolute functions,ap-Fp-closed functions and contra fuzzy pre-irresolute functions and we use it to obtain a characterization of fuzzy pre-T 1=2 spaces.

Palabras clave


Fuzzy topological spaces; Fpg-closed sets; fuzzypreopen sets; fuzzy preclosed functions; fuzzy pre-irresolute functions; fuzzy pre-T1=2 spaces; espacios topológicos difusos; conjuntos Fpg-cerrados; conjuntos difusos pre-abiertos.

Texto completo:

PDF

Referencias


Abd El-Hakeim K. M., Zeyada F. M. and Abd Allah M. A., Fuzzy completely weakly pre-irresolute functions, Bull. Cal. Math. Soc., 93 (2), pp. 121-128, (2001).

Azad K. K., On fuzzy semicontinuity, fuzzy almost continuity and weakly continuity, J. Math. Anal. Appl., 82, pp. 14-32, (1981).

Balsubramanian G., On fuzzy pre-separation axioms, Bull. Cal. Math. Soc., 90, pp. 427-434, (1998).

Bin Shahna A. S., On fuzzy strong semicontinuity and fuzzy precontinuity, Fuzzy Sets and Systems, 44, pp. 303-308, (1991).

Bin Shahna A. S., Mapping in fuzzy topological spaces,Fuzzy Sets and Systems, 61, pp. 209-213, (1994).

Fukutake T., Saraf R. K.,Caldas and Mishra S., Mappings via Fgp-closed sets, Bull. Fukuoka Univ. Edu., 52 (III), pp. 11-20, (2003).

Krstaeska B., Fuzzy strongly preopen sets and fuzzy strongly precontinuity, Math. Vesnik, 50, pp. 111-123, (1998).

Park J. H. and Park B. H.,Fuzzy pre-irresolute mappings, Pusan Kyongnam Math. J., 10, pp. 303-313, (1995).

Saraf R. K., On fuzzy contra -preclosed mappings(submitted).

Singal M. K. and Prakash N., Fuzzy preopen sets and fuzzy pre-separation axioms, Fuzzy Sets and Systems, 44, pp. 273-281, (1991)

Singh S., Generalization of certain fuzzy topological concepts, Ph. D. Dissertation (1999),R. D. University, Jabalpur (M. P.).

Zhong B. S., Fuzzy strongly preopen sets and fuzzy strongly precontinuity, Fuzzy Sets and Systems, 52, pp. 345-351, (1992).




DOI: http://dx.doi.org/10.4067/S0716-09172006000300004

Enlaces refback

  • No hay ningún enlace refback.